On the cardinality of power homogeneous compacta

J. van Mill

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We prove that if X is a power homogeneous compact space then X ≤2
Original languageEnglish
Pages (from-to)421-428
JournalTopology and its Applications
Volume146-147
DOIs
Publication statusPublished - 2005

Bibliographical note

MR2107161

Fingerprint

Dive into the research topics of 'On the cardinality of power homogeneous compacta'. Together they form a unique fingerprint.

Cite this